# SDR SWAA030443

- Difficulty date: February 26, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 50,597 hours, 37,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Damaged
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE CABLE DAMAGED.  REMOVED AND REPLACED SLIDE CABLE PER MM.
